Interactions with Supplements, Foods, & Other Compounds
“Serotonin syndrome,” a serious but uncommon condition caused by excessive amounts of serotonin, has not been reported to result from supplementation with L-tryptophan, but it can be triggered by combining L-tryptophan with drugs that increase serotonin activity (such as certain antidepressants and certain drugs used to treat migraines).157, 158 Also, it is conceivable that L-tryptophan would increase the toxicity of St. John's wort.
Interactions with Medicines
Certain medicines interact with this supplement.
|Replenish Depleted Nutrients|
|Reduce Side Effects|
|Potential Negative Interaction|
Copyright © 2014 Aisle7. All rights reserved. Aisle7.com
The information presented in Aisle7 is for informational purposes only. It is based on scientific studies (human, animal, or in vitro), clinical experience, or traditional usage as cited in each article. The results reported may not necessarily occur in all individuals. Self-treatment is not recommended for life-threatening conditions that require medical treatment under a doctor's care. For many of the conditions discussed, treatment with prescription or over the counter medication is also available. Consult your doctor, practitioner, and/or pharmacist for any health problem and before using any supplements or before making any changes in prescribed medications. Information expires June 2015.